# SDR SWIA201126295

- Difficulty date: March 25, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 21,804 hours, 18,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FORWARD SIDE CRACKED AT WEB NEAR AFT CARGO TRACK (UPPER).  (C-CHECK)  REPAIRED PER REO.
